Publication
Title
Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2
Author
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2001
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
353:6(2001), p. 2193-2214
ISI
000167150800003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.09.2017
To cite this reference